# SDR UPS97222946

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N913UP
- Make and model: Boeing 727-62C
- Aircraft serial: 19245
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Stairwell
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, VENT STAIRWELL TORQUE BOX WEB LIGHTENING HOLES CRACKED AT 2 LOCATION S.  AREA REPAIRED IAW SRM 51-40-2.
